Volume 3 | No. 4

December 2018

Features of Loss of Stability of the Work of Two-Link Mechanisms That Have an Infinite Number of Degrees of Freedom

Leonid Kondratenko, Lubov Mironova

 

An Efficient Portfolio with Several Objectives and Varying Parameters

Mrinal Jana, Geetanjali Panda, Neelesh Agrawal

 

An Improved CPU Time in Triangle Splitting Method for Solving a Biobjective Mixed Integer Program

Ali Al-Hasani, Masar Al-Rabeeah, Santosh Kumar, Andrew Eberhard

 

Multi Objective Simulated Annealing Approach for Facility Layout Design

Safiye Turgay

 

Optimal Control for Transmission of Water Pollutants

Nita H. Shah, Shreya N. Patel, Moksha H. Satia, Foram A. Thakkar

 

Handling Generalized Type-2 Problems of Digital Circuit Design via the Variable-Entered Karnaugh Map

Ali Muhammad Ali Rushdi

 

Digital Circuit Design Utilizing Equation Solving over ‘Big’ Boolean Algebras

Ali Muhammad Ali Rushdi, Waleed Ahmad

 

Modeling Software Multi Up-Gradations with Error Generation and Fault Severity

Raksha Verma, R. S. Parihar, Subhrata Das

 

Design of a Dual Band Rectangular Microstrip Antenna

Ranjan Mishra, Raj Gaurav Mishra, R. K. Chaurasia

 

Image Denoising Based on Wavelet Transform using Visu Thresholding Technique

Pushpa Koranga, Garima Singh, Dikendra Verma, Shshank Chaube, Anuj Kumar, Sangeeta Pant

 

Theoretical Study of Heat Transfer on Peristaltic Transport of Non-Newtonian Fluid Flowing in a Channel: Rabinowitsch Fluid Model

U. P. Singh, Amit Medhavi, R. S. Gupta, Siddharth Shankar Bhatt

 

Influence of Thermodiffusion on Time Dependent Casson Fluid Flow past a Wavy Surface

B. Ramadevi, J. V. Ramana Reddy, V. Sugunamma

 

On The Existence of Yamabe Gradient Solitons

Yadab Chandra Mandal, Shyamal Kumar Hui

 

A General Class of Tests for Testing Homogeneity of Location Parameters against Umbrella Alternatives

Manish Goyal, Narinder Kumar

 

System Reliability Analysis Based On Weibull Distribution and Hesitant Fuzzy Set

Akshay Kumar, Mangey Ram

 

315-334

 

 

335-350

 

 

351-364

 

 

365-380

 

 

381-391

 

 

392-403

 

 

404-428

 

 

429-437

 

 

438-443

 

 

444-449

 

 

450-471

 

 

 

472-490

 

 

491-497

 

 

498-512

 

 

513-521

 

 

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

          Privacy Policy  |  Terms & Conditions

International Journal of Mathematical, Engineering and Management Sciences

315-334

 

 

 

 

335-350

 

 

 

351-364

 

 

 

 

365-380

 

 

 

381-391

 

 

 

 

392-403

 

 

 

 

404-428

 

 

 

429-437

 

 

 

438-443

 

 

 

444-449

 

 

 

 

450-471

 

 

 

 

 

472-490

 

 

 

491-497

 

 

498-512

 

 

 

513-521

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

Privacy Policy  |  Terms & Conditions

International Journal of Mathematical, Engineering and Management Sciences

315-334

 

 

 

 

 

 

335-350

 

 

 

 

351-364

 

 

 

 

 

365-380

 

 

 

381-391

 

 

 

 

392-403

 

 

 

 

 

404-428

 

 

 

 

 

429-437

 

 

 

 

 

438-443

 

 

 

 

444-449

 

 

 

 

 

 

450-471

 

 

 

 

 

 

472-490

 

 

 

 

 

491-497

 

 

 

 

498-512

 

 

 

 

 

513-521